# SDR COMA9860058

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing Extension
- Part number: 601R108001
- Condition: Damaged
- Location: Ws 353
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT DE-ICING, GROUND EQUIPMENT STRUCK THE LEFT HAND OUTBOARD WING.  REPLACED THE LEFT HAND WING EXTENSION ASSY FROM WS 353 OUTBOARD.
